# SDR CA970421069

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Failed
- Location: Lt Mlg
- Part time: 7,654 hours
- Component: Beech
- Stage of operation: CL
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER A GEAR TRANSIT PROBLEM, MAINTENANCE FOUND THAT THE LEFT INDICATOR UP SWITCH WAS DEFECTIVE. PART REPLACED AND AIRCRAFT RETURNED TO SERVICE.
